# SDR F3LA97164

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576778
- Condition: Corroded
- Location: Bs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILLOWING SKIN BETWEEN RIVETS AT BS 416, STRINGER 221.  REMOVED FASTENERS AND DISCOVERED CORROSION BETWEEN SKIN AND STRINGER, CORROSION ON SKIN OUT OF LIMITS IAW SRM 53-30-1.  CUT OUT DAMAGED SECTION OF SKIN AND ACCOMPLISHED EXTERNAL SKIN REPAIR IAW SRM 53-30-3.  (M)
